Free Access
Volume 11, Number 4, October 2005
Page(s) 574 - 594
Published online 15 September 2005
  1. M. Bounkhel, L. Tadj and A. Hamdi, Iterative Schemes to Solve Non convex Variational Problems. J. Ineq. Pure Appl. Math. 4 (2003), Article 14.
  2. M. Bounkhel and L. Thibault, On various notions of regularity of sets in non smooth analysis. Nonlinear Anal. Theory Methods Appl. 48 (2002) 223–246. [CrossRef]
  3. M. Bounkhel and L. Thibault, Further characterizations of regular sets in Hilbert spaces and their applications to nonconvex sweeping process. Preprint, Centro de Modelamiento Matematico (CMM), Universidad de Chile (2000). Submitted to J. Nonlinear Convex Anal.
  4. C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions. Lect. Notes Math. 580 (1977).
  5. Y.J. Cho, Z. He, Y.F. Cao and N.J. Huang, On the generalized strongly nonlinear implicit quasivariational inequalities for set-valued mappings. J. Ineq. Pure Appl. Math. 1 (2000), Article 15.
  6. F.H. Clarke, Optimization and Nonsmooth Analysis. Wiley-Interscience, New York (1983).
  7. F.H. Clarke, R.J. Stern and P.R. Wolenski, Proximal smoothness and the lower C2-property. J. Convex Anal. 2 (1995) 117–144. [MathSciNet]
  8. F.H. Clarke, Yu.S. Ledyaev, R.J. Stern and P.R. Wolenski, Nonsmooth Analysis and Control Theory. Springer-Verlag, New York (1998).
  9. M.A. Noor, General algorithm for variational inequalities. J. Optim. Theory Appl. 73 (1992) 409–413. [CrossRef] [MathSciNet]
  10. P.D. Panagiotopoulos and G.E. Stavroulakis, New types of variational principles based on the notion of quasidifferentiability. Acta Mech. 94 (1992) 171–194. [CrossRef] [MathSciNet]
  11. R.A. Poliquin, R.T. Rockafellar and L. Thibault, Local differentiability of distance functions. Trans. Amer. Math. Soc. 352 (2000) 5231–5249. [CrossRef] [MathSciNet]
  12. R.T. Rockafellar and R. Wets, Variational Analysis. Springer-Verlag, Berlin (1998).
  13. G. Stampacchia, Formes bilin 'eaires coercives sur les ensembles convexes. C. R. Acad. Sci. Paris 258 (1964) 4413–4416. [MathSciNet]
  14. L.C. Zeng, On a general projection algorithm for variational inequalities. J. Optim. Theory Appl. 97 (1998) 229–235. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.